# SDR 08FDEA02818

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 83,840 hours, 33,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA38551
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE SEAT TRACK IS CORRODED AT STA 1831 TO 1840 AND LBL 20.  REMOVED CORROSION IAW SRM 51-21-01, VOL II.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00, VOL I.  REMOVED SEAT TRACK FROM STA 1781 TO 1960 IAW SRM 51-31-01, VOL II.  MATERIAL ID FOR THE NEW SEAT TRACK S4929311.  MACHINED SCALLOPS AND FORMED TRACK IAW DWG AGA 3855,  REV H.  DRILLED AND COUNTERSUNK IAW SRM 51-31-01, VOL II.  PART MARKED SEAT TRACK IAW GMM 7-0-1000.  ALODINED AND PRIMED IAW SRM 51-21-01, PGS 21 AND 25, VOL II.  INSTALLED NEW SEAT TRACK IAW SRM 51-31-01, VOL II.
